# SDR CA130124003

- Difficulty date: January 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C54634
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT AFTER THE LANDING GEAR WAS SELECTED DOWN THE NR 2 ENGINE HYD PUMP CAUTION LIGHT, CAME ON.  WITH LOSS OF HYD PRESSURE AND QTY OF THE HYD SYSTEM NR 2. DURING POST FLIGHT INSPECTION WE FOUND SEQUENCE SOLENOID VALVE WAS BROKEN, 3 OF 4 THE COUPLING BOLTS WERE SHEARED.  ALL ASSOCIATED FILTERS CHECKED NO CONTAMINATION.   THE EDP WORKED FOR MORE THAN 34 MINUTES WITHOUT FLUID, NO EDP CASE DISCOLORATION FOUND BUT REPLACED.  THE VALVE REPLACED.  THE ACFT HAS BEEN RETURNED TO SERVICE.
